# SDR DALA1136699866

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/281 MAIN PASSENGER CABIN STA 1184 RBL 22 ELEVATOR CONTROL CABLES PULLEY BRACKET MOUNT SUPPORT AFT SIDE OF PULLEY CRACKED.  REMOVED SUPPORT, STOP DRILLED CRACK, NDT VERIFIED CRACKS CONTAINED.   FABRICATED AND INSTALLED REPAIR PARTS FROM NR 1120665.  ALL WORK DONE IAW DC-9 SRM 53-01 PG 16 SHEET 4, 51-30-5 AND 51-30-1. .050 AND .025 7075T6 P-245 REQUIRED INSPECTION COMPLETED BY Q-948 490448.
